Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Equations and series of hypergeometric type

This is a preview of subscription content, log in to check access.

References

  1. 1.

    I. M. Gelfand, M. I. Graev, and A. V. Zelevinsky, Dokl. Akad. Nauk SSSR,295, No. 1, 14–19 (1987).

  2. 2.

    I. M. Gelfand, M. I. Graev, and V. S. Retakh, Usp. Mat. Nauk,47, No. 4, 3–82 (1992).

  3. 3.

    I. M. Gelfand, M. I. Graev, and V. S. Retakh, Dokl. RAN,331, No. 2, 140–143 (1993).

  4. 4.

    I. M. Gelfand, M. I. Graev, and V. S. Retakh, Dokl. RAN,333, No. 5, 567–570 (1993).

  5. 5.

    K. Aomoto and Y. Kato, In: Special Functions, Springer-Verlag, Tokyo (1991).

  6. 6.

    E. Horikawa, Proc. Jpn. Acad. Ser. A,7, 157–160 (1992).

  7. 7.

    G. Gasper and M. Rahman, Basis Hypergeometric Series, Cambridge (1990).

Download references

Additional information

Institute for System Studies, Russian Academy of Sciences. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 29, No. 1, pp. 72–76, January–March, 1995.

Supported by the International Soros Science Foundation, grant M8H000.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Graev, M.I. Equations and series of hypergeometric type. Funct Anal Its Appl 29, 56–59 (1995). https://doi.org/10.1007/BF01077041

Download citation

Keywords

  • Functional Analysis
  • Hypergeometric Type